# SDR DXTA200702218

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 9,001 hours, 5,526 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, HEARD AND FELT BUMPING OF THE PLANE. DURING DESCENT FELT AND HEARD A LOUD BUMP AND HAD A MOMENTARY NOSE GEAR RED UNLOCK LIGHT.  PERFORMED GEAR BUMP TROUBLESHOOTING IAW MM 32-30-00.  FOUND NOSE GEAR UPLOCK AND LT MAIN UPLOCK OUT OF TOLERANCE, ADJUSTED IAW MM 32-30-00.   CHECKED GOOD, NO DEFECTS NOTED.
